American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information
View Article: PDF

[2] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents

[3] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] François Ledrappier and Omri Sarig. Invariant measures for the horocycle flow on periodic hyperbolic surfaces. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 89-94. MR 2183007.
Abstract, references, and article information
View Article: PDF

[6] Steen Markvorsen and Vicente Palmer. How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005) 3459-3479. MR 2146633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ilkka Holopainen and Pekka Koskela. Volume growth and parabolicity. Proc. Amer. Math. Soc. 129 (2001) 3425-3435. MR 1845022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dorina Mitrea, Marius Mitrea and Michael Taylor. Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds. Memoirs of the AMS 150 (2001) MR 1809655.
Book volume table of contents

[11] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Zhong Min Shen. On complete manifolds of nonnegative $k$th-Ricci curvature . Trans. Amer. Math. Soc. 338 (1993) 289-310. MR 1112548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. R. Adams. Superharmonic functions on foliations . Trans. Amer. Math. Soc. 330 (1992) 625-635. MR 1033232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] B. E. Blank. Nontangential maximal functions over compact Riemannian manifolds . Proc. Amer. Math. Soc. 103 (1988) 999-1002. MR 947697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] José L. Fernández. On the existence of Green's function in Riemannian manifolds . Proc. Amer. Math. Soc. 96 (1986) 284-286. MR 818459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hyeong In Choi. Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds . Trans. Amer. Math. Soc. 281 (1984) 691-716. MR 722769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] L. O. Chung. Existence of harmonic $L^1$ functions in complete Riemannian manifolds . Proc. Amer. Math. Soc. 88 (1983) 531-532. MR 699427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Moses Glasner. Stokes' theorem and parabolicity of Riemannian manifolds . Proc. Amer. Math. Soc. 87 (1983) 70-72. MR 677234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Bradley Beaver, Leo Sario and Cecilia Wang. Spherical harmonics generating bounded biharmonics . Proc. Amer. Math. Soc. 84 (1982) 485-491. MR 643735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1